# SDR F3LA2013052400860

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 40,134 hours, 19,362 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 40,134 hours, 19,362 cycles
- Component: Elevator
- Component part number: D55280001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE AND BLACK IN COLOR.  LT ELEVATOR, PN D55280001004, SN CC2451.  REPAIRED IAW SRM 55-20-00, PB201, PARAGRAPH 2.A(1-2), 2.B(1), 2.B(2)1-10, SRM 55-21-11, PB201, C1 PARAGRAPH 5.E (2) (C) 2, 5.E (2) (C) 3. 5.E(2) (F)1-6, 5.E(2) (G) AND CMM 55-21-15-2010-G01, SECTION A(1-8) (9) (B).  ACFT TO BE PLACED BACK INTO SERVICE 5/24/2013.
